Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2015, Number 12, Pages 3–13 (Mi ivm9058)  

Infinitesimal affine transformations of a Weil bundle of the second order with the complete lift connection

K. M. Budanova, A. Ya. Sultanovb

a Chair of Information-Calculating Systems, Penza State University, 40 Krasnaya str., Penza, 440026 Russia
b Chair of Algebra and Teaching Principles of Mathematics and of Information Science, Penza State University, 37 Lermontov str., Penza, 440602 Russia

Abstract: We obtain the canonical expansion of an arbitrary infinitesimal affine transformation of a Weil bundle of the second order over a differentiable manifold with the complete lift connection. We establish necessary and sufficient conditions under which a vector field is an infinitesimal affine transformation.

Keywords: Weil bundle of the second order, linear connection, complete lift of linear connection, infinitesimal affine transformation.

Full text: PDF file (214 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2015, 59:12, 1–9

UDC: 514.76
Received: 06.05.2014

Citation: K. M. Budanov, A. Ya. Sultanov, “Infinitesimal affine transformations of a Weil bundle of the second order with the complete lift connection”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, no. 12, 3–13; Russian Math. (Iz. VUZ), 59:12 (2015), 1–9

Citation in format AMSBIB
\Bibitem{BudSul15}
\by K.~M.~Budanov, A.~Ya.~Sultanov
\paper Infinitesimal affine transformations of a~Weil bundle of the second order with the complete lift connection
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2015
\issue 12
\pages 3--13
\mathnet{http://mi.mathnet.ru/ivm9058}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2015
\vol 59
\issue 12
\pages 1--9
\crossref{https://doi.org/10.3103/S1066369X15120014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84946404755}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9058
  • http://mi.mathnet.ru/eng/ivm/y2015/i12/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:129
    Full text:39
    References:21
    First page:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021